# SDR AU990509

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649985
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE CRANKSHAFT CRACKED IN THE AREA OF THE COUNTERWEIGHT BUSHING.  FOUND DURING ULTRASONIC INSPECTION IAW TCM CSB99-3A AND AD/CON/79.
